Actually, Zoloft is supposed to have the lowest occurrence of cardiac side effects of any SSRI. How old are you? Are you in decent shape? I wouldn't worry myself too much about that one. As far as helping you sleep, it does cause insomnia in some people (all ssris can). I am currently weaning off this drug myself because it just didn't work well for me. Insomnia hasn't been much of a problem for me with this one. I too get those anxious/adrenalin feelings you speak of. Mine come when I wake early and try to fall back to sleep. This is generally every morning. Good luck to you.
Well I'm a bit skinny, I'm 5"10 and a half, 18 years old, I weigh like 10 or 11 kg's, I'm not the most active guy in the world although I have been to the gym a few times, I only really ate vegetables as a kid, (I ate loads) but then I went years without eating any and its only recently that I started eating fruit and veg, ( I ate a few at 17) now I eat quite a few fruit and veg occasionally, I would always walk to Secondary school and now I walk to college (school was 5 minutes away) and college is 20 - 30 minutes away, I do volunteer work on a Wednesday (30 minute walk) which includes different activities like copicing (cutting down trees to help them live longer), resurfacing paths etc, my college course involves a fair amount of walking \ physical activity (but mostly doing written work in a classroom) and I don't exactly get out much (I play Xbox all day most of the time) so should I be worried? I've had several Ecg's and they're fine, blood pressure normal and my heart was listened to as per usual and that was fine.
You sound pretty healthy. I wouldn't worry. Why were you prescribed sertraline? Have you taken anything like this before?
Well according to my doctor I have anxiety and she said the Sertraline will help me sleep better and will help the chemical imbalance in my brain.
The symptoms I've had so far are Palpitations which scared the hell out of me so I phoned 111 with the guy on the phone telling me to get to A&E within the hour where I had an ECG, they checked my blood pressure and both were fine. I spoke to one of the doctors there and said I was concerned it was a blood clot or heart disease and he said "not at your age" and so I was referred to a GP at my local surgery. I explained everything to the GP who prescribed me Propranolol for the Palpitations. At first I only took one a day as I miss heard the GP and a GP I saw the weak after said to take one 3 times a day so I did and also I had a strange feeling in my legs, like when I would lay down it felt like something moving up my legs and that made me feel uncomfortable and that made it difficult to sleep. In the following days I had loads of symptoms such as a headache, hot head, heat on the left side of my chest, heat on my left arm, slight ache in my legs, legs feeling a little bit weak when walking, tight neck, back tightening up, hot and cold feet, tingling feeling in my feet, pain in the left and right side of my chest (mostly the right) that lasts a few seconds.
Still my GP thinks it's anxiety but I'm not convinced. Should I see a different GP?
And no I haven't taken anything like that before.
You should see a psychiatrist if you can and a therapist. If you can work through this without meds great! If not a psychiatrist should be more knowledgeable about these sorts of things.
Thanks and the doctor did suggest Councilling.
So are you sure it's just anxiety? Like is an ECG enough or should I have more tests?
Didn't you read what I put?
If you have sleeping issues, Ambien can help you. You can take this sleeping pills by asking your doctor.